# SDR SWAA2024071698221

- Difficulty date: June 4, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT 2024-357453<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP1. REPLACED GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7902 REV:-; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7902 REV:-; SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
